Alert archive / South Dakota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 113, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jun 26, 2010, 11:57 AM CDT for Beadle County, South Dakota. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 11:57 AM CDT (16:57 UTC)
- Expired
- Jun 26, 2010, 12:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Beadle County, SD
The radar
The Aberdeen radar (KABR), 117 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 12:09 PM CDT | HAIL 1 | 1 Sw Huron, SD | |
| Jun 26, 12:14 PM CDT | HAIL 1.75 | 1 Nw Huron, SD | THE EMERGENCY MANAGER FOR BEADLE COUNTY REPORTED GOLFBALL SIZED HAIL AT THE STATE FAIRGROUNDS, BUT MOST OF THE HAIL IN TOWN WAS PEA TO MARBLE SIZED. |
| Jun 26, 12:31 PM CDT | HAIL 1 | 1 Nnw Cavour, SD | |
| Jun 26, 12:31 PM CDT | HAIL 1.5 | 2 Se Cavour, SD | MARBLE TO PING-PONG SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 5.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 408 J/kg
- Mixed-layer CIN
- -334 J/kg
- Mixed-layer LCL
- 1263 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
368 WUUS53 KFSD 261657 SVRFSD SDC005-261745- /O.NEW.KFSD.SV.W.0113.100626T1657Z-100626T1745Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SIOUX FALLS SD 1157 AM CDT SAT JUN 26 2010 THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BEADLE COUNTY IN EAST CENTRAL SOUTH DAKOTA... * UNTIL 1245 PM CDT * AT 1158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF VIRGIL...OR 7 MILES WEST OF HURON... AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HURON AROUND 1205 PM CDT... CAVOUR AROUND 1220 PM CDT... YALE AROUND 1225 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4456 9786 4424 9786 4429 9844 4449 9844 TIME...MOT...LOC 1658Z 268DEG 29KT 4436 9830 WIND...HAIL 60MPH 1.00IN $$ WEISSER
3 follow-up statements
620 WWUS53 KFSD 261710 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1210 PM CDT SAT JUN 26 2010 SDC005-261745- /O.CON.KFSD.SV.W.0113.000000T0000Z-100626T1745Z/ BEADLE SD- 1210 PM CDT SAT JUN 26 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BEADLE COUNTY UNTIL 1245 PM CDT... AT 1210 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HURON...MOVING EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CAVOUR AROUND 1225 PM CDT... YALE AROUND 1230 PM CDT... AT 1209 PM CDT...QUARTER SIZED HAIL WAS REPORTED IN HURON. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4456 9786 4424 9786 4429 9844 4449 9844 TIME...MOT...LOC 1710Z 259DEG 27KT 4439 9819 WIND...HAIL 60MPH 1.00IN $$ WEISSER
347 WWUS53 KFSD 261719 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1219 PM CDT SAT JUN 26 2010 SDC005-261745- /O.CON.KFSD.SV.W.0113.000000T0000Z-100626T1745Z/ BEADLE SD- 1219 PM CDT SAT JUN 26 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BEADLE COUNTY UNTIL 1245 PM CDT... AT 1219 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF HURON...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... CAVOUR AROUND 1225 PM CDT... YALE AROUND 1230 PM CDT... AT 1214 PM CDT...GOLF BALL SIZED HAIL WAS REPORTED HURON STATE FAIRGROUNDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 4456 9786 4424 9786 4429 9844 4449 9844 TIME...MOT...LOC 1719Z 255DEG 31KT 4431 9808 WIND...HAIL 60MPH 1.00IN $$
573 WWUS53 KFSD 261746 SVSFSD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SIOUX FALLS SD 1246 PM CDT SAT JUN 26 2010 SDC005-261756- /O.EXP.KFSD.SV.W.0113.000000T0000Z-100626T1745Z/ BEADLE SD- 1246 PM CDT SAT JUN 26 2010 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BEADLE COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM IN EXTREME SOUTHEAST BEADLE THROUGH 100 PM CDT. LAT...LON 4456 9786 4424 9786 4429 9844 4449 9844 TIME...MOT...LOC 1719Z 261DEG 32KT 4431 9811 $$ WEISSER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 4:47 AM CDT, 7 hours 10 minutes earlier.
Area forecast discussion, Jun 26, 4:47 AM CDT, 7 hours 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
447 AM CDT SAT JUN 26 2010
.DISCUSSION...
CURRENTLY...SOME ISOLATED THUNDERTORMS HAVE JUST REDEVELOPED NEAR
THE SPENCER IA VCNTY. THIS ACTIVITY SHOULD CONT TO WANE DURING THE
PRE DAWN HOURS AS THE LOW LEVEL JET IN NEBRASKA DECREASES CAUSING
LESS SPEED CONVERGENCE IN OUR AREA. ELSEWHERE...AREAS OF DENSE FOG
HAVE DEVELOPED BEHIND THE DEPARTING MCS IN SW MN. THIS FOG IS
PROBABLY FAIRLY SHALLOW AND SHOULD BURN OFF BY AT LEAST MID MORNING.
THEREFORE CHOSE TO FORGO ANY DENSE FOG ADVY ATTM. SOME OF THIS FOG
MAY ADVECT INTO THE BROOKINGS SD AREA...AND OTHER PARTS OF E CENTRAL
SD BY SUNRISE. BUT AGAIN IT SHOULD NOT GET TOO OUT OF CONTROL.
OTHERWISE WE ARE LOOKING AT A QUASI STALLED SFC BOUNDARY PROJECTED
TO SETUP RIGHT ALONG I 90 AS THE DAY PROGRESSES. ONE CAN ALREADY
KIND OF SEE THE WIND SHEAR...WITH S OR SE SFC WINDS IN NW IA...
CHANGING TO MORE OF A LIGHT ELY FETCH ALONG I 90 AND NWD. THIS
BOUNDARY...COUPLED WITH ANOTHER VERY STRONG SHORT WAVE MOVG EWD LATE
TODAY AND TONIGHT...WL BE THE FOCUS FOR STRONG TO SEVERE CONVECTION
ONCE AGAIN. ML CAPES ARE ONCE AGAIN AROUND 3000 TO 3500 J/KG SO
INSTABILITY ABOUNDS. DIRECTIONAL 0-6KM SHEAR IS VERY STOUT JUST
AHEAD OF THE ADVANCING CDFNT FM THE WEST...WITH BACKING LOW LEVEL
WINDS JUST AHEAD OF THE EWD MOVG CDFNT WHICH IS BOTHERSOME. 0-6KM
SHEAR FOR THIS TIME OF YEAR IS FAIRLY STRONG AT 30 KTS FOR MUCH OF
OUR FA EARLY THIS EVENING. BESIDES THE USUAL SVR WX POTENTIAL THIS
EVENING...ONE HAS TO BE CONCERNED ABOUT MORE TORNADIC DEVELOPMENT
BEFORE 06Z AHEAD OF THE ADVANCING CDFNT...AND ALONG AND NORTH OF THE
WRMFNT DRAPPED ALONG I 90. THIS BASICALLY PLACES A BOX OF THE
STRONGEST SVR WX WITH HEAVY RAINFALL FROM HUTCHINSON COUNTY TO
KINGSBURY COUNTY ON THE WEST END...THEN EXTENDING STRAIGHT EWD FM
THERE TO INCLUDE SW MN AND EXTREME NW IA. WL HIGHLIGHT THIS IN THE
HWO. CONCERNING WATER...THE SHORTWAVE IS MOVG PRETTY FAST...SO NOT
EXPECTING A TON OF RAIN IN ANY GIVEN LOCATION. BUT ONE TO THREE
INCHES IS CERTAINLY POSSIBLE...ESP IN THE AFOREMENTIONED BOX...SO
THEREFORE OPTED TO ISSUE A FLASH FLOOD WATCH KNOWING THAT THE GROUND
IS ALREADY SATURATED IN THIS AREA FOR MANY LOCATIONS.
THOUGHTS ARE FOR TIMING...THAT SOME CONVECTION COULD MOVE INTO OUR
WRN ZONES AS EARLY AS LATE MORNING NOTING THE COMPLEX OF TSRA IN
NWRN SD RIGHT NOW. THE ACTUAL SHORT WAVE IS CURRENTLY SPARKING SOME
TSRA NEAR BILLINGS ATTM. THEN IN THE EARLY AFTERNOON...CHCS OF
CONVECTION ARE A THREAT ALONG AND NORTH OF THE WRMFNT. THEN ONCE THE
SHORTWAVE INFRINGES ON THIS FA LATE TODAY...CONVECTION SHOULD FIRE
IN EARNEST ACROSS OUR WRN ZONES LATE THIS AFTERNOON...MOVG EWD THIS
EVENING. THINGS SHOULD THEN QUIET DOWN AFTER 06Z. ONE THING THAT WE
REALLY DO NOT HAVE WORKING FOR US LATE TODAY AND TONIGHT THAT WE HAD
YESTERDAY AND OVERNIGHT A FEW HOURS AGO...IS SO FAR THE MODELS ARE
PROGGING NOT A VERY STRONG LOW LEVEL JET SOUTH OF THIS FA LIMITING
SPEED CONVERGENCE. BUT STILL...THE MID LEVEL WINDS ARE STRONG AND
THE AFOREMENTIONED DIRECTIONAL SHEAR AHEAD OF THE CDFNT AND NEAR THE
WRMFNT IS ALSO STRONG.
ANOTHER WARM DAY IS IN STORE...AND HEAT INDICE VALUES ARE
APPROACHING HEAT INDEX CRITERIA IN EXTREME SERN SD AND NWRN IA. THIS
MAY HAVE TO BE MONITORED BY THE DAY SHIFT. SO FAR...I AM JUST BLO
CRITERIA OF 105 DEGS.
OTHERWISE THE CDFNT TONIGHT SWEEPS EVERYTHING THROUGH...SO WE ARE
LOOKING AT A MUCH LESS HUMID DAY ON SUNDAY. SUNDAY AFTERNOON POPCORN
CONVECTION COULD OCCUR ALONG AND EAST OF A LINE FROM KINGSBURY
COUNTY TO THE SPENCER IA AREA. ML CAPES ARE AROUND 300 TO 500 J/KG
WITH CHILLY AIR ALOFT IN THAT AREA. BUT RIGHT NOW IT LOOKS JUST A
BIT TOO DRY SO LEFT OUT FOR NOW. THEN A SHOT OF COOL AIR COMES DOWN
WITH A SUBTLE SFC FROPA SUNDAY NIGHT. THEREFORE MONDAY LOOKS ABOUT A
CATEGORY COOLER THAN SUNDAY FOR MAX TEMPS. NOT SURE WHY GUIDANCE
HIGHS ARE SO WARM ON MONDAY AND UNDERCUT THEM. SUNDAY LOOKS TO BE
THE WARMER OF THE TWO DAYS. /MJF
&&
.AVIATION...
VFR CONDS EXPECTED ACROSS THE AREA THRU 18Z TODAY WITH A NOTABLE
EXCEPTION. LIFR TO VLIFR CONDS IN FOG HAVE DEVELOPED OVER PARTS OF
SW MN BEHIND THE DEPARTING COMPLEX OF THUNDERSTORMS. THE FOG IS
LIKELY RELATIVELY SHALLOW AND SHOULD BEGIN TO BURN OFF BY MID
MORNING. SOME OF THE FOG MAY LEAK INTO THE BROOKINGS SD VCNTY BEFORE
DISSIPATING. OTHERWISE SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY OVER SOUTHEASTERN SOUTH
DAKOTA...MAINLY AFTER 20Z...PUSHING TO THE SOUTH AND EAST THROUGH
THE EVENING. MVFR CIGS AND VISBYS WILL BE POSSIBLE IN ANY
THUNDERSTORMS ACTIVITY THAT OCCURS. /JM
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
IAZ001>003-012>014.
MN...FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT FOR
MNZ071-072-080-081-089-090-097-098.
NE...NONE.
SD...FLASH FLOOD WATCH FROM THIS EVENING THROUGH LATE TONIGHT
FOR SDZ039-040-054>056-060>062-065>067.
&&Hazardous weather outlook, Jun 26, 11:21 AM CDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1121 AM CDT SAT JUN 26 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1121 AM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... THERE IS A MODERATE RISK OF SEVERE STORMS TODAY. ISOLATED STORMS ARE POSSIBLE LATE THIS MORNING INTO EARLY THIS AFTERNOON ALONG HIGHWAY 14 FROM HURON TO BROOKINGS. THESE STORMS WILL BE CAPABLE OF PRODUCING HAIL TO THE SIZE OF PING PONG BALLS AND WIND GUSTS IN EXCESS OF 60 MPH. A WARM FRONT WILL DEVELOP ALONG HIGHWAY 34 OR JUST SLIGHTLY NORTH AND BECOME THE FOCUS FOR THUNDERSTORM DEVELOPMENT AFTER 3PM. THESE STORMS WILL QUICKLY BECOME SEVERE PRODUCING LARGE HAIL TO THE SIZE OF BASEBALLS AND TORNADOES. STORMS WILL DEVELOP ALONG A COLD FRONT AFTER 4 PM ALONG A COLD FRONT EXTENDING FROM MADISON TO LAKE ANDES. THESE STORMS WILL ALSO BE SEVERE PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND ISOLATED TORNADOES. AS THESE STORMS SHIFT EAST....THEY ARE EXPECTED TO EVOLVE INTO A SQUALL LINE WITH DAMAGING WIND OF 60 TO 80 MPH AND HAIL TO THE SIZE OF GOLF BALLS. FLOODING... FLOODING IS EXPECTED TO CONTINUE FOR AT LEAST THE NEXT SEVERAL DAYS ALONG PARTS OF THE BIG SIOUX AND VERMILLION RIVERS IN SOUTHEAST SOUTH DAKOTA...AS WELL AS PORTIONS OF THE LITTLE SIOUX RIVER IN NORTHWEST IOWA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE. AREAL FLOODING ALSO CONTINUES IN EAST CENTRAL SOUTH DAKOTA FROM PREVIOUS HEAVY RAINFALL. ANY ADDITIONAL RAIN FROM THUNDERSTORMS TODAY INTO TONIGHT MAY FURTHER AGGRAVATE FLOODING CONDITIONS. A FLASH FLOOD WATCH HAS BEEN POSTED TONIGHT FOR MUCH OF EAST CENTRAL AND SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA AND EXTREME NORTHWEST IOWA FOR THIS ANTICIPATED RAINFALL. EXCESSIVE TEMPERATURES... THE HEAT INDEX MAY APPROACH 105 DEGREES THIS AFTERNOON THROUGH MUCH OF NORTHWEST IOWA...EXTREME SOUTHEAST SOUTH DAKOTA...AND EXTREME NORTHEAST NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL LIKELY DEVELOP OVER NORTHEAST AND EAST CENTRAL SOUTH DAKOTA SATURDAY AFTERNOON. STORMS ARE THEN EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH DAKOTA...SOUTHWEST MINNESOTA...AND NORTHWEST IOWA SATURDAY EVENING. SOME THUNDERSTORMS ARE EXPECTED TO BE SEVERE...CAPABLE OF PRODUCING VERY LARGE HAIL...STRONG WINDS...AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THROUGH MIDNIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BT
In the hours before
Local storm report, Jun 26, 11:51 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1151 AM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM HAIL 9 S WESSINGTON 44.33N 98.68W
06/26/2010 E1.00 INCH BEADLE SD PUBLIC
HAIL COVERED THE GROUND.
&&
PSThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 3:42 AM CDT | Flash Flood Watch | FSD | Brookings, Hanson, Hutchinson, Kingsbury, Lake, Lincoln and 5 more | 24 hr |
| Jun 26, 11:17 AM CDT | Severe Thunderstorm Warning | FSD | Beadle | 43 min |
| Jun 26, 12:26 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 49 min |
| Jun 26, 1:10 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 35 min |
| Jun 26, 1:43 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury | 32 min |
| Jun 26, 2:14 PM CDT | Severe Thunderstorm Warning | FSD | Brookings | 46 min |
| Jun 26, 3:40 PM CDT | Severe Thunderstorm Warning | FSD | Kingsbury | 15 min |
| Jun 26, 4:19 PM CDT | Severe Thunderstorm Warning | FSD | Douglas, Hutchinson | 26 min |
| Jun 26, 4:39 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 51 min |
| Jun 26, 4:43 PM CDT | Flash Flood Warning | FSD | Beadle, Jerauld, Sanborn | 3 hr |
| Jun 26, 4:56 PM CDT | Tornado Warning | FSD | Hutchinson | 34 min |
| Jun 26, 5:16 PM CDT | Tornado Warning | FSD | Beadle | 29 min |
| Jun 26, 5:28 PM CDT | Severe Thunderstorm Warning | FSD | Miner | 32 min |
| Jun 26, 5:29 PM CDT | Tornado Warning | FSD | Hutchinson, McCook, Turner | 31 min |
| Jun 26, 5:33 PM CDT | Tornado Warning | FSD | Sanborn | 27 min |
| Jun 26, 5:35 PM CDT | Flash Flood Warning | FSD | Kingsbury, Lake, Miner | 3 hr |
| Jun 26, 5:44 PM CDT | Severe Thunderstorm Warning | FSD | McCook | 31 min |
| Jun 26, 5:49 PM CDT | Tornado Warning | FSD | Kingsbury, Miner | 41 min |
| Jun 26, 5:55 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha, Turner | 50 min |
| Jun 26, 6:00 PM CDT | Severe Thunderstorm Warning | FSD | McCook, Turner | 15 min |
| Jun 26, 6:21 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Miner, Moody | 39 min |
| Jun 26, 6:29 PM CDT | Flash Flood Warning | FSD | Brookings, Lake, Moody | 3 hr |
| Jun 26, 6:32 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Turner | 28 min |
| Jun 26, 6:38 PM CDT | Severe Thunderstorm Warning | FSD | Minnehaha | 52 min |
| Jun 26, 6:41 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Turner, Yankton | 49 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.